A 30-year-old female asked:
Disclaimer

i've been experiencing short term memory episodes or whatever it's called. i can't remember things i just said (spacing out). im on medications. advice?

1 doctor answer
Dr. Bennett Machanic
51 years experience Neurology
Suspicion high: That your medications are affecting your memory, as many meds have anticholinergic side effects causing cognitive issues. Alternatively, if this is not the case, could consider thyroid issues, vitamin deficiency, even chronic low level carbon monoxide exposure, espec if you are having peculiar headaches, and red fingertips.
Answered on Mar 14, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Anthony Capocelli
Specializes in Neurosurgery
NPH : Nph or normal pressure hydrocephalus is a condition thought to be related to the aging brain's inability to resorb the cerebrospinal fluid normally pr ... Read More
6
6 thanks
A 25-year-old female asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Methylphenidate aka: MPH is the generic name that most closely resembles your description. Metadate or Methylin are brand names of MPH that resemble it.
A 22-year-old female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Worth a try: Apathy and lack of passion are parts of depression. You do not have to be in serious trouble to be suffering from a low level depression. See a therap ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
If it was a: structure that is normally found in the nose - could it have been a turbinate ?.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month